# SDR DALA2021100105966

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 46,602 hours, 21,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 SEAT EMER LIGHT AT LOCATION 28 FED THRU 31. CORRECTIVE ACTION: REPLACED BATTERY. R/R CHARGER ASSY AND BATTERY REF B757 WDM 33-51-14. OPS CHECK GOOD. (7982376)
